# SDR IPXA2014031282214

- Difficulty date: March 9, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 11,774 hours, 7,046 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOORBOARD 161GF HAS FASTENER HOLE BROKEN OFF.     FABRICATED BULK CARGO FLOORBOARD IAW EO A300-5320-16407-E, APPENDIX D.
